# SDR C2XA06IA147

- Difficulty date: September 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 9,956 hours, 7,812 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BRO - FLIGHT 2572, AT CRUISE THE CREW REPORTED A BAG SMOKE INDICATION.  BOTH FIRE BOTTLES WERE DISCHARGED, AND THE AIRCRAFT RETURNED TO BRO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DAMAGE OR EVIDENCE OF SMOKE NOTED, MEL'D THE BAGGAGE COMPARTMENT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE BAGGAGE FIRE BOTTLES WERE REMOVED AND REPLACED ON 09/11/06 THE MEL REMOVED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
